# SDR N6WA2013021704

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,208 hours, 18,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR WARNING MESSAGE ON TAXI FROM GATE.  VERIFIED PAX DOOR CLOSES AND LOCKS NORMALLY, VISUAL INSPECTION OF INDICATORS SHOWS LOCKED IAW AMM 52-11-00.
